# SDR REXA2022042700747

- Difficulty date: April 4, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE PANEL (WEB) FOUND TO BE CRACKED, INSIDE RADIUS BEHIND STOW CUP, & GOUGED IN SEVERAL LOCATIONS. - REMOVED AND REPLACED FWD WEB P/N 601R317071-12 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, AND 51-41-02-001-001-A01.
